# SDR SWAA2025050154401

- Difficulty date: March 29, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 65,130 hours, 38,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LENS ASSY ON SIDEWALL PANEL 231YHW AT PASSENGER CABIN (1 EA) 2025-224464<[01] REPLACED EMERGENCY EXIT LENS ASSY ON SIDEWALL PANEL 231YHW AT PASSENGER CABIN (1 EA) IAW B737-700 AMM 33-51-01-960-801;[02] REPLACED EMERGENCY EXIT LENS ASSY ON SIDEWALL PANEL 231YHW AT PASSENGER CABIN (1 EA) IAW B737-700 AMM 33-51-01-960-801
